MathSciNet Relay Station
MathSciNet bibliographic data
MR969429 47F05 (35F05 35L45 35P05)
Neves, Aloisio Freiria; Lin, Xiao-Biao A multiplicity theorem for hyperbolic systems. J. Differential Equations 76 (1988), no. 2, 339–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement